Alert archive / Michigan / Small Craft Advisories in 2011

Small Craft Advisory 101, NWS Gaylord, MI

October 31, 2011

NWS Gaylord, MI issued this small craft advisory at Oct 31, 2011, 4:17 PM EDT. It took effect at Nov 1, 2011, 5:00 AM EDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Oct 31, 2011, 4:17 PM EDT (20:17 UTC)
In effect from
Nov 1, 2011, 5:00 AM EDT
Expired
Nov 1, 2011, 10:20 PM EDT
In force
17 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

869 
WHUS73 KAPX 312017
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
417 PM EDT MON OCT 31 2011

LHZ348-349-312130-
/O.CAN.KAPX.SC.Y.0100.000000T0000Z-111031T2200Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
417 PM EDT MON OCT 31 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LMZ341-342-344>346-LSZ321-010430-
/O.NEW.KAPX.SC.Y.0101.111101T0900Z-111102T0300Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
417 PM EDT MON OCT 31 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 11 PM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 11 PM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
5 follow-up statements
873 
WHUS73 KAPX 010123
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
923 PM EDT MON OCT 31 2011

LMZ341-342-344>346-LSZ321-010930-
/O.CON.KAPX.SC.Y.0101.111101T0900Z-111102T0300Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
923 PM EDT MON OCT 31 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM EDT
TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

ARNOTT
421 
WHUS73 KAPX 010734
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
334 AM EDT TUE NOV 1 2011

LMZ341-342-344>346-LSZ321-011500-
/O.CON.KAPX.SC.Y.0101.111101T0900Z-111102T0300Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
334 AM EDT TUE NOV 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

HTTP://WWW.WEATHER.GOV/GAYLORD
587 
WHUS73 KAPX 011457
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1057 AM EDT TUE NOV 1 2011

LMZ341-342-344>346-LSZ321-012300-
/O.CON.KAPX.SC.Y.0101.000000T0000Z-111102T0300Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1057 AM EDT TUE NOV 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
917 
WHUS73 KAPX 011948
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
348 PM EDT TUE NOV 1 2011

LMZ341-342-344>346-LSZ321-020300-
/O.CON.KAPX.SC.Y.0101.000000T0000Z-111102T0300Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
348 PM EDT TUE NOV 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
779 
WHUS73 KAPX 020220
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1020 PM EDT TUE NOV 1 2011

LMZ341-342-344>346-LSZ321-020330-
/O.CAN.KAPX.SC.Y.0101.000000T0000Z-111102T0300Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1020 PM EDT TUE NOV 1 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Oct 31, 4:14 PM EDT, 3 minutes earlier.

Area forecast discussion, Oct 31, 4:14 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
414 PM EDT MON OCT 31 2011

.SYNOPSIS.../ISSUED AT 413 PM/

WEAK HIGH PRESSURE WILL BUILD ACROSS THE GREAT LAKES
TONIGHT...BRINGING A BRIEF BREAK FROM RAIN CHANCES ON TUESDAY.
TEMPERATURES WILL TURN SLIGHTLY ABOVE AVERAGE TUESDAY WITH HIGHS IN
THE 50S.

RAIN CHANCES MAKE A RETURN WEDNESDAY AND THURSDAY...IN RESPONSE TO A
NORTHERN PLAINS FRONTAL BOUNDARY...WHICH WILL QUICKLY SWEEP ACROSS
THE STATE. HIGH PRESSURE WILL RETURN TO THE REGION FRIDAY INTO THE
FIRST HALF OF THE UPCOMING WEEKEND.

SWR/NTS

&&

.SHORT TERM.../ISSUED AT 413 PM/...TONIGHT

UPPER TROUGH JUST SLIDING THROUGH NE LOWER THIS AFTERNOON WITH
CLOSED CIRCULATION MOVING INTO OHIO. MEANWHILE MID LEVEL RIDGING
AND WARM ADVECTION ALOFT IS MOVING INTO THE WESTERN CWA. SFC LOW
PRESSURE CONTINUING TO WEAKEN OVER THE WESTERN UP WITH TROUGHING
DRAPING INTO NW LOWER. THIS HAS BEEN WHERE THE BETTER CONVERGENCE
HAS SET UP...AND RESULTANT BETTER CUMULUS DEVELOPMENT. THERE IS
ALSO A STRATUS CONNECTION FROM BETTER MOISTURE IN SW LOWER. BACK
ACROSS WISCONSIN...PLENTIFUL MOISTURE IN SHALLOW COOL POOL IS
UNDERNEATH A LOWER INVERSION FROM SUBSIDENCE WITHIN STRONGER
RIDGING ALOFT. SFC LOW HASN'T MOVED FAR NORTH THIS AFTERNOON LIKE
WAS ANTICIPATED. THUS THE PROCESS OF STRETCHING OUT THIS COOL POOL
AND LOW CLOUDS HAS YET TO BEGIN.

STILL BELIEVE THAT THE LOW CLOUD WILL EVENTUALLY WORK ITS WAY
INTO PRIMARILY THE NW CWA...AS 950-925MB FLOW TURNS SW THIS
EVENING AND OVERNIGHT. THIS MOISTURE OUGHT TO STAY TRAPPED UNDER
STRENGTHENING INVERSION IN SUBSIDENCE REGIME UNDER STRONGER
RIDGING ALOFT (INVERSION LOWERS TO BETWEEN 800-850MB).
HOWEVER...WARM ADVECTION IN THIS LAYER WILL GRADUALLY EAT AWAY AT
THE BACKSIDE OF THE STRATUS. CAN FORESEE ALL BUT THE SE HALF OF
THE CWA HAVING TO DEAL WITH LOW CLOUDS AND STRATUS TONIGHT. SOME
LIGHT FOG IS ALSO POSSIBLE...BUT INCREASING FLOW JUST ABOVE GROUND
OUGHT TO KEEP THIS UNDER CONTROL. THE COOLEST TEMPERATURES WILL BE
IN THE SE CWA...WHERE BETTER RADIATIONAL COOLING WILL ALLOW
TEMPERATURES TO BOTTOM OUT IN THE LOW TO MID 30S. UNDER MORE OF
THE CLOUDS...LOWS MAY NOT REACH THE UPPER 30S IN SOME SPOTS.

SMD

&&

.LONG TERM.../ISSUED AT 413 PM/...TUESDAY AND BEYOND

TUESDAY...MAY BE SOME REMNANT LOW LEVEL STRATUS TO CONTEND WITH
EARLY IN THE MORNING LIFTING OUT OF THE NE CWA...BUT ATTENTION
THEN TURNS TO UPSTREAM ENERGY EJECTING OUT OF NEXT POSITIVELY
TILTED UPPER TROUGH. THIS ENERGY INDUCES LOW PRESSURE THAT IS
ACTUALLY WEAKENING THROUGH THE DAY AS IT LIFTS THROUGH ONTARIO.
HIGH CLOUDS WILL BE WELL UNDERWAY BY DAYBREAK...AND ALL
INDICATIONS FROM A MODEL PERSPECTIVE SUGGESTS A FAIRLY CLOUDY DAY
WITH A RELATIVELY THICK LAYER OF HIGH CLOUDS. THE MOISTURE MAINLY
THICKENS/LOWERS THROUGH THE ATMOSPHERE IN THE AFTERNOON WITH THE
ARRIVAL OF THE NEXT SHALLOW COOL FRONT THAT STRETCHES INTO CENTRAL
UPPER THROUGH IOWA. THE DEEPEST MOISTURE RESIDES ACROSS EASTERN
UPPER...WHERE SOME LIGHT RAINS/SPRINKLES HAVE THE BEST SHOT AT
OCCURRING. FORCING IS QUITE WEAK...AND FROM A QPF STANDPOINT...NOT
LOOKING AT MORE THAN A FEW HUNDREDTHS. FURTHER SOUTH...SCRAPING
FAR NRN LOWER...LOW LEVEL DRY AIR APPEARS TOO GREAT FOR ANYTHING
MORE THAN SPRINKLES. SOUTH OF M-66...LIKELY NOTHING. HIGH
TEMPERATURES WILL BE INFLUENCED BY THICKNESS OF THE HIGHER LEVEL
CLOUDS. CONFIDENCE NOT ENTIRELY GREAT WITH LIMITATIONS TO
TEMPS...SO LOW TO MIDDLE 50S SEEM REASONABLE FOR NOW. WILL ALSO BE
A BIT GUSTY TOMORROW WITH WINDS OUT OF THE SW.

SMD

PIECES OF ENERGY EVIDENT ON WATER VAPOR LOOP ACROSS THE PACIFIC
NORTHWEST AND THE SOUTHERN ROCKIES WILL TEAM UP TO CREATE A STRUNG
OUT FRONT ACROSS THE WESTERN GREAT LAKES WEDNESDAY INTO WEDNESDAY
NIGHT. IN ADDITION...A WEAK AREA OF LOW PRESSURE FORMS ALONG THIS
BOUNDARY. ANOTHER...DEEPER AREA OF LOW PRESSURE FORMING ACROSS THE
PLAINS THEN LOOKS LIKE IT WILL TRACK WELL TO OUR NORTHWEST OVER THE
WEEKEND. THE MAIN LONG TERM FORECAST CONCERNS REVOLVE AROUND POPS
WEDNESDAY INTO THURSDAY MORNING THEN THE EVOLUTION OF THE PATTERN
NEXT WEEKEND.

WEDNESDAY INTO THURSDAY...MODELS HAVE COME INTO BETTER AGREEMENT
WITH THE TIMING OF THE APPROACHING COLD FRONT THAT WILL CRAWL ACROSS
THE REGION WEDNESDAY INTO WEDNESDAY NIGHT. THIS SYSTEM WILL LIKELY
BRING IN SOME RAIN SHOWERS WEDNESDAY AND ESPECIALLY WEDNESDAY NIGHT.
THE WAVE OF LOW PRESSURE THAT THE MODELS FORM ALONG THE FRONT
THURSDAY STILL LOOKS LIKE IT WILL REMAIN WELL TO OUR SOUTH/EAST.
THEREFORE...HAVE REMOVED POPS FROM MOST ZONES THURSDAY EXCEPT TO
HOLD ONTO LOW CHANCE POPS THURSDAY MORNING ACROSS FAR EASTERN ZONES
(TO ALLOW FOR THE SLOW MOVING FRONT TO CLEAR THE AREA).
PRECIPITATION STILL LOOKS LIKE IT WILL BE IN THE FORM OF RAIN...AS
THERE IS VERY LITTLE COLD AIR EVIDENT BEHIND THIS SYSTEM. HIGHS IN
THE 50S WEDNESDAY THEN THE MIDDLE 40S TO AROUND 50 THURSDAY. LOWS IN
THE MIDDLE 30S TO LOWER 40S.

FRIDAY THROUGH MONDAY...EXTENDED MODELS CONTINUE TO BE IN GOOD
AGREEMENT WITH RIDGING FOR THURSDAY NIGHT THROUGH SATURDAY AFTERNOON
SO A NICE STRETCH OF EARLY NOVEMBER WEATHER IS ANTICIPATED. MODELS
ARE NOW COMING INTO BETTER AGREEMENT ON THE POSSIBLE SYSTEM SUNDAY
INTO MONDAY (WHICH WILL LIKELY MOVE BY WELL TO OUR NORTHWEST DUE TO
STRONG BLOCKING TO OUR EAST). THEREFORE...WILL ONLY HAVE CHANCE POPS
FOR SATURDAY NIGHT INTO SUNDAY AS A RIBBON OF MOISTURE LOOKS TO MOVE
THROUGH. HIGHS IN THE MIDDLE 40S TO LOWER 50S WITH LOWS IN THE
MIDDLE 30S TO LOWER 40S.

SULLIVAN

&&

.MARINE.../ISSUED AT 413 PM/

SOUTH WINDS WILL TURN SW AND INCREASE LATE TONIGHT AND ESPECIALLY
INTO TUESDAY. THIS AHEAD OF NEXT APPROACHING WEAK COLD FRONT.
SMALL CRAFT ADVISORIES DIDN'T QUITE PAN OUT...AND HAVE BEEN
CANCELLED. NEW ADVISORIES HAVE BEEN ISSUED FOR LAKE MICHIGAN AND
WHITEFISH BAY...AS 950MB WINDS INCREASE TO 35-40KTS. DESPITE LESS
INSTABILITY...IT'LL STILL BE WEAKLY UNSTABLE FOR ENOUGH CONFIDENCE
IN ISSUING THESE NEW ADVISORIES.

SMD

SOUTHERLY WINDS TUESDAY NIGHT VEERING INTO THE WEST AND NORTHWEST
WEDNESDAY AS A STRUNG OUT COLD FRONT CRAWLS TOWARD AND EVENTUALLY
CROSSES THE AREA. HEADLINES ARE NOT ANTICIPATED.

AJS

&&

.AVIATION.../ISSUED AT 213 PM/...VALID FOR 18Z TAFS

LOW PRESSURE IS LIFTING NORTH THROUGH FAR WESTEN UPPER MICHIGAN
WITH WEAK TROUGHING ALIGNED ACROSS NW LOWER MICHIGAN. THIS
INCREASED LOW LEVEL MOISTURE HAS KEPT SOME OF THE BEST CLOUDINESS
WHICH WAS PRIMARILY MVFR CIGS...HERE FOR MUCH OF THE DAY. CIGS
ARE FINALLY LIFTING INTO VFR IN MOST LOCALES...BUT ANOTHER HOUR OR
SO OF MVFR IS DEFINITELY POSSIBLE. DRIER WEDGE OF AIR AND MORE
DIVERGENCE FLOW RESIDES OVER NE LOWER...AND CU HAS HAD A HARD TIME
GETTING GOING. AS THE SFC LOW LIFTS FURTHER NORTH...NOT ENTIRELY
SURE THAT TROUGHING WILL MAKE IT OVER THERE...ESPECIALLY WHILE THE
CONVERGENCE ALONG IT IS ALREADY WANING. CONFIDENCE IN ANY SHOWERY
ACTIVITY FOR APN IS WANING. THE BEST CONVERGENCE IS LIKELY TO END
UP BETWEEN ALL TAF SITE...IN INTERIOR NRN LOWER FOR THE AFTERNOON.

SKIES ARE LIKELY TO CLEAR FOR A BRIEF TIME TONIGHT...AS SHALLOW
COOL POOL GETS STRETCHED OUT FROM WISCONSIN TO NW LOWER/EASTERN
UPPER. LOW TO MODERATE CONFIDENCE IN MVFR CIGS REDEVELOPING FOR A
TIME OVERNIGHT TONIGHT. THEN...HIGHER LEVEL CLOUD ARRIVES AHEAD
OF NEXT LOW PRESSURE SYSTEM RUNNING THROUGH THE DAKOTAS ATTM.

SMD

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...SMALL CRAFT ADVISORY FROM 5 AM TO 11 PM EDT TUESDAY FOR LMZ341-
     342-344>346.
LS...SMALL CRAFT ADVISORY FROM 5 AM TO 11 PM EDT TUESDAY FOR LSZ321.

&&
Hazardous weather outlook, Oct 31, 4:15 PM EDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
415 PM EDT MON OCT 31 2011

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
011200-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
415 PM EDT MON OCT 31 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

JZ/SMD

Nearby

Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.